# SDR AWXA200501160

- Difficulty date: September 12, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 55,281 hours, 38,245 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69389722
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK, DISCOVERED SHEAR TIE CLIP CRACKED .450 INCHES IN LENGTH IN THE E AND E COMPARTMENT BILGE AT BS 312 AND STRINGER 28L.  MAINTENANCE REMOVED CRACKED SHEAR TIE IAW BOEING 737-300 SRM 51-40-02.  FABRICATED SHEAR TIE IAW BOEING 737-300 BAC DRAWING 69-38972.  INSTALLED FABRICATED REPAIR PARTS AT BS 312 AND STRINGER 28L IAW BOEING 737-300 SRM 51-40-02-0G.
